# SDR MASA2011020501870

- Difficulty date: February 3, 2011
- Submitted: February 5, 2011
- Operation: Air carrier
- Aircraft: N956LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15056
- Aircraft time: 13,565 hours, 11,150 cycles
- Engine: Ge CF348C5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Part number: 4114T15P02
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 13,565 hours, 11,150 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

NR 2 ENG FAN BLADE DAMAGE.  MX R2 ONE BLADE SET AND BLENDED OUT ALL OTHER DAMAGE.  P/N DESCRIPTION OFF S/N	
4114T15P02 BLADE,	IHI0834W, 4114T15P02 BLADE	IHI0836W.
